# SDR 06FDEA0537

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Tool Damage
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR LOWER CHORD PLATE HAS A MISSED DRILLED HOLE LOCATED   DIRECTLY BELOW THE NR 4 K-FLAP ACTUATOR.  REPAIRED MISSDRILLED HOLE IAW FED EX EA 7-5710-96565.
